RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 2, Pages 125–162 (Mi izv3180)  

This article is cited in 5 scientific papers (total in 5 papers)

Some topological invariants of closed Riemannian manifolds

L. S. Pontryagin


Full text: PDF file (4443 kB)

Bibliographic databases:

Citation: L. S. Pontryagin, “Some topological invariants of closed Riemannian manifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 13:2 (1949), 125–162

Citation in format AMSBIB
\Bibitem{Pon49}
\by L.~S.~Pontryagin
\paper Some topological invariants of closed Riemannian manifolds
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 2
\pages 125--162
\mathnet{http://mi.mathnet.ru/izv3180}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=30196}
\zmath{https://zbmath.org/?q=an:0037.10601}


Linking options:
  • http://mi.mathnet.ru/eng/izv3180
  • http://mi.mathnet.ru/eng/izv/v13/i2/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Losik, “On the cohomologies of infinite-dimensional Lie algebras of vector fields”, Funct. Anal. Appl., 4:2 (1970), 127–135  mathnet  crossref  mathscinet  zmath
    2. M. V. Losik, “Cohomologies of the Lie algebra of vector fields with coefficients in a trivial unitary representation”, Funct. Anal. Appl., 6:1 (1972), 21–30  mathnet  crossref  mathscinet  zmath
    3. S. S. Chern, “Geometriya kharakteristicheskikh klassov”, UMN, 28:3(171) (1973), 121–160  mathnet  mathscinet  zmath
    4. S. Kh. Aranson, V. Z. Grines, “On some invariants of dynamical systems on two-dimensional manifolds (necessary and sufficient conditions for the topological equivalence of transitive dynamical systems)”, Math. USSR-Sb., 19:3 (1973), 365–393  mathnet  crossref  mathscinet  zmath
    5. A. A. Gaifullin, “Computation of characteristic classes of a manifold from a triangulation of it”, Russian Math. Surveys, 60:4 (2005), 615–644  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:392
    Full text:188
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019